# SDR UPS98826928

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 616.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E RIB AT STA XFS 616.250 IS CRACKED AT THE AFT LOWER END.  STOP DRILLED CRACK AND REPAIRED PER SRM 57-2-0 FIG 2.
